# SDR FDEA201001070028

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 53,939 hours, 17,037 cycles
- Engine: Ge CF650*
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 473271
- Part serial: SIM04830
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO ENGINE EXCEEDANCE, NR 3 N1 AT 131.7%.  EXCEEDANCE OCCURED WHILE INITIALLY SETTING  POWER FOR TAKEOFF. AIRSPEED <50 KNOTS. VIA 3 SHOWED NO EXCEEDANCES FOR NR 3 ENG.  REMOVED AND REPLACED NR 3 N1 FAN TACH PER MM 77-11-01-2 . RAN NR 3 ENG IAW JRH 7-35 ALL ENGINE INDICATIONS NORMAL N-1 OPERATED NORMAL. NO DEFECTS NOTED REF MM 77-11-01-2
